# SDR USAA2011041491494

- Difficulty date: March 29, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 8,954 hours, 23,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 CHECK - CORROSION ON INTERCOSTAL AT BS 1300 - BS 1320, LBL 17.  REPLACED INTERCOSTAL AT BS 1300 - BS 1320, LBL 17 IAW B757 SRM 51-40-02.
